Jump to content
LovelifeTryingtoSurvive

LovelifeTryingtoSurvie: Looking for support and success stories

Recommended Posts

LovelifeTryingtoSurvive

I went about it all the wrong way.  September 2017 I went Cold Turkey from 20mg of Citalopram.  Used it for 18 months or so.  I stayed off hoping this would eventually get better.  They never did.  The first two weeks were the worst.  Loss sense of reality, no emotions, flu syndrome basically all the side effects under the sun.  90 days I’m I reinstated.  5mg on day and was fine.  Then 5mg the next week and was fine again.  Then, 10mg the next day and got SS and hyperactivity.  .5 Klonopin has helped with the on going dizziness and sucidal thoughts.  Anyone out there with success stories from cold Turkey and unable to reinstate?  Even a time frame.  Waves of symptoms come

and go.  Everyday is different.  I hope to hear back from anyone who cares

With hope, 

Trevor

Share this post


Link to post
Altostrata

Welcome, Lovelife.

 

What we see here is that going on and off psychiatric drugs can make your nervous system hypersensitive to the drugs and sometimes other things, too.

 

Your reinstatement at 5mg was, in fact, successful. When you took 10mg, it was too much for your system and you got adverse symptoms.

 

How long have you been taking 10mg citalopram?

 

How long have you been taking the Klonopin and how often?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
LovelifeTryingtoSurvive

Thank you for the response, I really appreciate it.  I had been taking 20mg of citalopram for 18 months for so.  And, once daily for the last 12 months.  The first six months I only took them every other day.  I have taken .5mg Klonopin on and off a few times a week randomly through the year 2017.  Only to subdue the withdrawal symptoms of the SSRI.  

About three months ago, unfortunately I went Cold Turkey, and tried to reinstate.  Is it too late to reinstate now? I want to be off but the side effects are lasting so long.

Im a healthy 25 yr old male 

Thanks for replying

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy